Regarding the Imperial State
Bibliographic Data
| ID | 6352446 |
|---|---|
| Authors | Ellis Goldberg (University of Washington, corresponding author) |
| Year | 2004 |
| Volume | 32 |
| Issue | 2 |
| Pages | 233-241 |
| Publication date | 2004-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Political Theory (JOURNAL) |
| Journal identifiers | ISSN: 0090-5917 • E-ISSN: 1552-7476 |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.1177/0090591703256674 |
| OpenAlex | W1970473511 |
| Language | EN |
| References cited | 1 |
| Highly cited | No |
|---|